# SDR DXTA2013051605394

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 6,509 hours, 4,329 cycles
- Engine: Pwc PW306C
- Engine time: 6,509 hours, 4,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, SMOKE CAME RUSHING INTO CABIN. NO ODOR WAS NOTICED. CREW TURNED OFF ALL BLEED AIR AND SMOKE STOPPED, BUT REMAINED IN CABIN.  INSPECTED LT ENGINE AND FOUND OIL IN LP BLEED PORTS AND CARBON DEBRIS IN OIL FILTER.  REMOVED LT ENGINE AND REPLACED WITH A SERVICEABLE RENTAL UNIT.  ACCOMPLISHED GROUND RUNS OPS AND LEAK CHECKS WITH NO DEFECTS NOTED.  ALL ENGINE PARAMETERS FOUND TO BE WITHIN LIMITS.  WORK ACCOMPLISHED IAW MM 71-00-30, 71-00-20, 71-00-10 AND MM 71-00-00.
